MAUDE Adverse Event Report: AVANOS MEDICAL, INC. HOMEPUMP C-SERIES, 300 ML, 6 ML/HR (CONTAINS DEHP); ELASTOMERIC LFR

AVANOS MEDICAL, INC. HOMEPUMP C-SERIES, 300 ML, 6 ML/HR (CONTAINS DEHP); ELASTOMERIC LFR
Model Number C300060
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Codes Nausea (1970); Swelling (2091); Tingling (2171)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record for lot 30039131 was reviewed and the product was produced according to product specifications.The actual complaint product was not returned for evaluation.Root cause could not be determined.All information reasonably known as of 07 dec 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical inc.Complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Fill volume: 298 ml, flow rate: 6 ml/hr, procedure: chemotherapy, cathplace: unknown, infusion start time: unknown, infusion stop time: unknown.Avanos medical inc.Received a single report that referenced two different incidences, which were associated with separate units, involving the same patient.This is the second of two reports.Refer to 2026095-2020-00180 for the first report.It was reported that the pump infused too quickly.Patient experienced nausea, swelling of tongue, and tingling of extremities during infusion.Infusion was completed when pharmacy was made aware.Medrol dose pack prescribed for treatment.Patient currently in "stable" condition and as received additional infusions.Additional information received 23-nov-2020 indicated the pharmacy verified with the patient that she is caring for the pump appropriately.

Brand Name
HOMEPUMP C-SERIES, 300 ML, 6 ML/HR (CONTAINS DEHP)
Common Device Name
ELASTOMERIC LFR
Manufacturer (Section D)
AVANOS MEDICAL, INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key10970726
Report Number2026095-2020-00181
Device Sequence Number4282980
Product Code MEB
UDI-Device Identifier00193494135706
UDI-Public00193494135706
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K052117
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 12/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/17/2022
Device Model NumberC300060
Device Catalogue NumberN/A
Device Lot Number30039131
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2020
Initial Report FDA Received Date12/08/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Patient Weight47